# SDR FDEA201807091647

- Difficulty date: July 8, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 79,764 hours, 18,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK, FOUND EMERGENCY LIGHT DOES NOT ILLUMINATE DURING EMERGENCY LIGHT TEST AND ALSO WHEN S/W SELECTED ON. IDENTIFIED PARTS EMERG EXIT LIGHTS MPN: 60-4411-5 CPN: 3300197. WHILE TROUBLESHOOTING EMER LIGHTS RAN R-T-S ON MSC, ONCE TEST PASSED OPS CHECKED EMER LIGHTS SYSTEM IAW 33-50-00-5. OPS CHECK GOOD, SUSPECT MSC HAD CAUSE RELAY R2-5700 TO HANG UP.
